# SDR CALA2023091302776

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 72,265 hours, 26,367 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Aft Entry
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ON DURING TAKEOFF ROLL REJECTED TAKEOFF PLACED ON MEL. PLACED ON MEL. C/W PLACRD.   TOMC APPROVED. ACCOMPLISHED COOL DOWN PERIOD PER AMM TASK 05-51-07-210-801 CHECKED TIRE PRESSURE NO FAULT NOTED.OPS CHECK GOOD. OK FOR SERVICE. REVERSED MEL.
